Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    5
  • views
    5293

Relapse...

lxEllaBella

806 views

Okay, So in my other blogs i've been talking about how much my skin has improved - well, i've recently gone back to square one and i've been back to the GP who's put me back on Tetracyclide. I've been back on it for about a month now and my acne seems to be getting worse, I've ditched the make up & clense every morning and every night, as well as this i've altered my diet so i'm eating alot more healthier. I was just writing to see if anyone had any other tips on how to get rid of them? I'd be really thankful!

Thankyou you beauties!

Ella xo



2 Comments


If your dermatologist is open to suggestions I would suggest you ask for a different antibiotic. Cephalexin and amoxicillin 500mg 3x a day was wildly sucessful for me. Just a thought. The brand names are Keflex and Amoxil. Both are awesome acne fighters and well tolerated. No nausea, no candida etc.. I never had much luck with tetracycline either. Best Wishes!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×